# SDR CA150703004

- Difficulty date: June 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,805 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Shaft
- Condition: Worn
- Location: Magneto
- Part time: 216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF POWER REPORTED AFTER TAKEOFF 150 RPM LOSS REPORTED ENGINE INSPECTED AND RT MAGNETO WAS NOTED THAT THE CAM WAS LOOSE IN THE DRIVE SHAFT.  A NEW CAM WAS INSTALLED BUT FOUND TO ALSO BE LOOSE.  MAG TTSN 215.6 HRS.  LT MAGNETO WAS THEN INSPECTED AND FOUND TO HAVE THE SAME PROBLEM. TTSN 423.3 ON LT MAGNETO. BOTH MAGNETOS REMOVED FROM SERVICE. BOTH MAGNETS WERE FOUND TO BE WITHIN THE DATE CODES SPECIFIED MFG SL L264 AND SLICK SERVICE LETTER 74-20-001.
